MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REDAPT SLVLS MONO REV STEM 300MM SZ18 SO; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT

SMITH & NEPHEW, INC. REDAPT SLVLS MONO REV STEM 300MM SZ18 SO; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Model Number 71354743
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient fell and presented a subsidize stem.A revision was performed to change the stem.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The clinical / medical investigation concluded that this complaint is submitted from the redapt retrospective study, reporting a revision secondary to a ¿fall¿ causing ¿stem subsidence¿.No clinical/medical documents were provided for the investigation.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The potential probable cause of the reported event is likely traumatic injury / fall.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.

Brand Name
REDAPT SLVLS MONO REV STEM 300MM SZ18 SO
Common Device Name
PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9255859
Report Number1020279-2019-03822
Device Sequence Number2600416
Product Code LZO
UDI-Device Identifier00885556579633
UDI-Public00885556579633
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151902
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71354743
Device Catalogue Number71354743
Device Lot Number16JTM0040A'
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;